U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

has anyone known of anyone dying of a blood disorder after taking ticlid ?

1 doctor answer2 doctors weighed in
Dr. Nilofer Nisar
Neurology 39 years experience
Increased bleeding: If the medicine causes increased bleeding spontaneously or during injury or surgry. The blood can not clot properly if on ticlid.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 34-year-old member asked:
1 doctor answer2 doctors weighed in
A 31-year-old member asked:
1 doctor answer3 doctors weighed in
A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 34-year-old member asked:
1 doctor answer3 doctors weighed in
A 19-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 19, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.